# SDR CA160125015

- Difficulty date: January 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 429375011107
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  THE LT DU WENT BLANK DURING FLIGHT WITH ASSOCIATED CAS MESSAGE AND A BURNING ODOR, BUT NO SMOKE.  THE ACFT LANDED SAFELY AT THE BASE, AND FAULT WAS CONFIRMED TO BE THE DU.
